# SDR DALA13035650951

- Difficulty date: July 16, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON OUTER FUSELAGE SKIN BETWEEN LONGERON 3-4R BS 693,  DAMAGE WAS BLEND OUT AND WAS FOUND OUT OF LIMITS AND AREA WAS REPAIR IAW ER/A 516241-14, REV ORIG AND SRM 53-04-1, PAR 6 (UT) WAS ACCOMPLISHED.
